You are in the accessibility menu

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCastillo, Kenier-
dc.contributor.authorMello, Mirela V.-
dc.contributor.authorRafaeli, Fernando R.-
dc.identifier.citationApplied Numerical Mathematics. Amsterdam: Elsevier B.V., v. 62, n. 11, p. 1663-1671, 2012.-
dc.description.abstractWe investigate the location, monotonicity, and asymptotics of the zeros of the polynomials orthogonal with respect to the Sobolev type inner product< p, q > (lambda,c.j) = integral(b)(a) p(x)q(x)mu(x) + lambda p((j))(c)q((j))(c),where mu is a positive Borel measure, lambda >= 0, j is an element of Z(+), and c is not an element of (a, b). We prove that these zeros are monotonic function of the parameter A and establish their asymptotics when either lambda converges to zero or to infinity. The precise location of the extreme zeros is also analyzed. (c) 2012 IMACS. Published by Elsevier B.V. All rights reserved.en
dc.description.sponsorshipDireccion General de Investigacion, Ministerio de Ciência e Innovacion of Spain-
dc.description.sponsorshipCoordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES)-
dc.description.sponsorshipConselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)-
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)-
dc.description.sponsorshipFundação para o Desenvolvimento da UNESP (FUNDUNESP)-
dc.publisherElsevier B.V.-
dc.sourceWeb of Science-
dc.subjectOrthogonal polynomialsen
dc.subjectSobolev type inner producten
dc.subjectAsymptotic behavioren
dc.titleMonotonicity and asymptotics of zeros of Sobolev type orthogonal polynomials: A general caseen
dc.contributor.institutionUniv Carlos III Madrid-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.description.affiliationUniv Carlos III Madrid, Dept Matemat, Leganes 28911, Spain-
dc.description.affiliationUniv Estadual Paulista Unesp, IBILCE, Dept Matemat Aplicada, Jaboticabal, Brazil-
dc.description.affiliationUnespUniv Estadual Paulista Unesp, IBILCE, Dept Matemat Aplicada, Jaboticabal, Brazil-
dc.description.sponsorshipIdDireccion General de Investigacion, Ministerio de Ciência e Innovacion of Spain: MTM2009-12740-C03-01-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofApplied Numerical Mathematics-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.